Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 228, NWS Twin Cities, MN

August 13, 2010Dakota County, Goodhue County, Washington County, Minnesota; Pepin County, Pierce County, Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 13, 2010, 4:38 AM CDT for Dakota County, Goodhue County, Washington County, Minnesota; Pepin County, Pierce County, Saint Croix County, Wisconsin. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2010, 4:38 AM CDT (09:38 UTC)
Expired
Aug 13, 2010, 5:45 AM CDT
In force
67 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dakota County, MN, Goodhue County, MN, Washington County, MN, Pepin County, WI, Pierce County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 93 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 1:19 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3684 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3684 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

337 
WUUS53 KMPX 130938
SVRMPX
MNC037-049-163-WIC091-093-109-131045-
/O.NEW.KMPX.SV.W.0228.100813T0938Z-100813T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
438 AM CDT FRI AUG 13 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHEASTERN DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
  GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
  ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...
  PIERCE COUNTY IN WEST CENTRAL WISCONSIN...
  WESTERN PEPIN COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 545 AM CDT

* AT 434 AM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4
  MILES NORTHWEST OF HAMMOND TO 4 MILES NORTHWEST OF DIAMOND BLUFF TO
  7 MILES WEST OF WASTEDO...AND MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  ELLSWORTH...
  RED WING...
  DIAMOND BLUFF...
  BOMBAY...
  BELDENVILLE...
  CYLON...
  WELCH...
  WASTEDO...
  BALDWIN...
  HADER...
  MARTEL...
  WANAMINGO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4420 9305 4495 9290 4506 9283 4515 9216
      4494 9213 4468 9213 4467 9212 4446 9212
      4443 9219 4445 9225 4445 9241 4436 9244
      4436 9254 4419 9256
TIME...MOT...LOC 0938Z 270DEG 40KT 4502 9241 4469 9262
          4440 9292
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:14 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Aug 13, 3:14 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
314 AM CDT FRI AUG 13 2010

.DISCUSSION...

VERY STRONG MOISTURE TRANSPORT IN THE WARM ADVECTION ZONE OVER
SOUTHERN MINNESOTA LOOKS TO CONTINUE THROUGH AROUND 6 AM. HAVE
ISSUED NUMEROUS FLASH FLOOD WARNINGS AND MAY NEED TO WATCH AREAS
OF WISCONSIN THAT RECEIVED THE FLOODING A COUPLE DAYS AGO. SHOULD
GET A BRIEF BREAK IN THE ACTION AFTER THE CURRENT MCS SLOWLY
WEAKENS OVER WI. THE WARM FRONT WILL STILL BE IN PLACE THIS MORNING
IN THE VCNTY OF SOUTHERN MN SO THIS WILL BE A FOCUS AS THE UPPER
TROUGH PUSHES IN THIS AFTERNOON. THE GFS IS FASTER IN BRINGING THE
ENTIRE FRONTAL SYSTEM THROUGH BUT THERE IS AGREEMENT IN A BAND OF
STRONGER 500 MB WINDS NOSING ACROSS THE AREA WITH EVEN A HINT OF
COUPLING BETWEEN THE SEGMENTS. THE LOW LEVEL FLOW SI FORECAST TO
BE SOMEWHAT STRONGER JUST TO THE SOUTH OF THE CWA OVER BY
EVENING...WHICH ALSO DIRECTS SOME OF THE MOISTURE TRANSPORT INTO
SE MN AND WEST CENTRAL WI. WILL HOWEVER...ADD ABOUT 3 COUNTIES IN
SOUTH CENTRAL MN TO THE CURRENT FLOOD WATCH. THE STRONG MID LEVEL
WINDS WILL CONTINUE TO PROVIDE ADEQUATE DEEP LAYER SHEAR FOR
SEVERE IN SE MN AND WEST CENTRAL WI BUT THE DEEPER INSTABILITY IN
THAT 4K-6K ML MUCAPE RANGE IS FORECAST TO BE MORE INTO IOWA LATE
THIS AFTERNOON. IT DOES HOWEVER... LOOK LIKE THE 850 MB WINDS
WILL BACK A BIT IN THE AFTERNOON TO PROVIDE A DECENT CROSS OVER BUT
NOT AS STRONG AS TONIGHT.

THE SYSTEM DOES LOOK LIKE IT SHOULD BE MOSTLY OUT OF THE AREA AFTER
MIDNIGHT...AT LEAST THE FLOOD THREAT...SO WILL LET THE WATCH GO AT
THAT TIME.

NOT MUCH CHANGE IN CURRENT FORECAST IN LATER PERIODS.

&&

.AVIATION.../06Z TAF ISSUANCE/
FORECAST AVIATION CHALLENGE DURING THE PERIOD WILL BE THUNDERSTORM
CHANCES. SFC LOW PRESSURE AREA WAS OVER CENTRAL SOUTH
DAKOTA...MOVING LITTLE DURING THE PERIOD. TSTMS CONTINUE TO
REGENERATE ALONG AND NEAR WARM FRONT AND SVRL OUTFLOW BOUNDARIES.
DEWPOINTS HAD POOLED INTO THE LOWER TO MIDDLE 70S NEAR THE FRONTAL
BOUNDARY. WIND PROFILER NEAR WOODLAKE MN...SHOWED 30-40 KNOT LOW
LEVEL JET. THUNDERSTORMS SHOULD CONTINUE TO DEVELOP AND TRACK NORTH
AND NORTHEAST OVER THE FORECAST AREA OVERNIGHT INTO FRIDAY MORNING.
WEATHER CONDS LOWERING TO MARGINAL TO IFR FLIGHT CATEGORY IN THE
VICINITY OF THE THUNDERSTORMS. ANOTHER S/W TROUGH WILL MOVE INTO THE
DAKOTAS LATE IN THE DAY FRIDAY...THIS WAVE SHOULD SETUP ANOTHER
BATCH OF STORMS FRIDAY EVENING INTO SATURDAY MORNING.  SFC GRADIENT
WILL TIGHTEN OVER MN IN RESPONSE TO APPROACH SFC LOW. A LOW LEVEL
JET WILL ALSO STRENGTHEN AHEAD OF THE UPPER LEVEL TROUGH/SHORTWAVE
OVER THE DAKOTAS.  THIS SHOULD CONTINUE TO HELP FIRE AND INITIATE
TSRA THROUGHOUT THE NIGHT.

KMSP...SEE DISCUSSION ABOVE ON THE REASON BEHIND THE TAF. SEE TAF
FOR DETAIL. MVFR FLYING CONDS ANTICIPATED DURING THE PERIOD AS
THUNDERSTORMS CONTINUE TO LIFT NORTHEAST. WINDS VARIABLE IN
DIRECTION AND SPEED.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE
     TONIGHT FOR FREEBORN-GOODHUE-STEELE.

WI...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE
     TONIGHT FOR BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-
     RUSK-ST. CROIX.

&&

JPR/JVM
Hazardous weather outlook, Aug 13, 4:20 AM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
420 AM CDT FRI AUG 13 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
140930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
420 AM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE OVER WEST
CENTRAL WISCONSIN EARLY THIS MORNING...WHILE OTHER POTENTIALLY
STRONG THUNDERSTORMS WILL MOVE INTO PARTS OF WEST CENTRAL MINNESOTA.

OTHERWISE A STRONG LOW PRESSURE TROUGH WILL BE MOVING INTO
MINNESOTA TODAY WITH MORE SEVERE THUNDERSTORMS POSSIBLE THIS
AFTERNOON AND EVENING. THE GREATEST RISK OF SEVERE THUNDERSTORMS...
INCLUDING TORNADOES WOULD BE EAST OF A LINE FROM ST CLOUD TO
MANKATO...AND BLUE EARTH. IN ADDITION...MORE TORRENTIAL RAIN IS
POSSIBLE OVER SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON SATURDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING OVER
PARTS OF SOUTH CENTRAL AND SOUTHEAST MINNESOTA INTO WEST CENTRAL
WISCONSIN.

In the hours before

Local storm report, Aug 13, 3:35 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
335 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     FLASH FLOOD      NNE FARIBAULT           44.30N 93.27W
08/13/2010                   RICE               MN   TRAINED SPOTTER

            STREET FLOODING.

&&

CARLYON
Local storm report, Aug 13, 3:36 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
336 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      APPLE VALLEY            44.75N 93.20W
08/13/2010                   DAKOTA             MN   TRAINED SPOTTER

            STREET FLOODING UP TO CAR DOORS.

&&

CARLYON
Local storm report, Aug 13, 3:38 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
338 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND DMG     FARMINGTON              44.66N 93.18W
08/13/2010                   DAKOTA             MN   TRAINED SPOTTER

            WINDOWS BLOWN OUT.

&&

CARLYON
Local storm report, Aug 13, 3:52 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
352 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     5 ESE LAKEVILLE         44.64N 93.16W
08/13/2010                   DAKOTA             MN   TRAINED SPOTTER

            RESIDENTIAL HOMES DAMAGED...ROOFS OFF...NEAR LAKEVILLE
            FARMINGTON LINE...TIME ESTIMATED.

&&

CARLYON
Local storm report, Aug 13, 4:18 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
418 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND GST     LAKEVILLE               44.68N 93.24W
08/13/2010  E60 MPH          DAKOTA             MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, Aug 13, 4:24 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
424 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     HAIL             LESTER PRAIRIE          44.88N 94.04W
08/13/2010  M1.50 INCH       MCLEOD             MN   TRAINED SPOTTER

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:02 PM CDTTornado WarningMPXSwift43 min
Aug 12, 7:10 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift65 min
Aug 12, 7:20 PM CDTSevere Thunderstorm WarningMPXStearns, Todd40 min
Aug 12, 7:25 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Meeker, Sherburne, Sibley and 1 more50 min
Aug 12, 7:36 PM CDTSevere Thunderstorm WarningMPXDouglas24 min
Aug 12, 7:43 PM CDTSpecial Weather StatementMPXLe Sueur, Rice, Scott47 min
Aug 12, 7:58 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Sherburne, Stearns, Todd62 min
Aug 12, 8:08 PM CDTSpecial Weather StatementMPXAnoka, Isanti, Ramsey37 min
Aug 12, 8:14 PM CDTTornado WarningMPXBenton, Sherburne, Stearns25 min
Aug 12, 8:28 PM CDTSevere Thunderstorm WarningMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison62 min
Aug 12, 8:44 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti46 min
Aug 12, 10:15 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Renville, Yellow Medicine60 min
Aug 12, 10:57 PM CDTAreal Flood AdvisoryMPXBrown, Chippewa, Kandiyohi, Lac qui Parle, Meeker, Nicollet and 8 more6 hr
Aug 12, 11:03 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Renville, Yellow Medicine57 min
Aug 12, 11:25 PM CDTFlash Flood WarningMPXChippewa, Kandiyohi, Lac qui Parle, Renville, Yellow Medicine3 hr
Aug 12, 11:28 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine47 min
Aug 13, 12:10 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Martin, Watonwan65 min
Aug 13, 12:13 AM CDTFlash Flood WarningMPXMcLeod, Meeker, Renville, Sibley, Wright3 hr
Aug 13, 12:28 AM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Renville62 min
Aug 13, 12:44 AM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 3 more3 hr
Aug 13, 1:05 AM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Scott, Sibley55 min
Aug 13, 1:12 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Waseca63 min
Aug 13, 1:50 AM CDTSpecial Weather StatementMPXAnoka, Dakota, Hennepin, Ramsey, Rice, Washington70 min
Aug 13, 1:56 AM CDTAreal Flood AdvisoryMPXBlue Earth, Le Sueur, Nicollet, Rice, Sibley, Steele and 1 more3 hr
Aug 13, 2:09 AM CDTFlash Flood WarningMPXCarver, Dakota, Hennepin, Ramsey, Scott, Washington3 hr
Aug 13, 2:09 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Rice, Steele, Waseca66 min
Aug 13, 2:52 AM CDTSevere Thunderstorm WarningMPXGoodhue53 min
Aug 13, 3:14 AM CDTSevere Thunderstorm WarningMPXDakota, Rice, Steele61 min
Aug 13, 3:30 AM CDTFlash Flood WarningMPXGoodhue3 hr
Aug 13, 3:41 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Washington64 min
Aug 13, 3:55 AM CDTTornado WarningMPXGoodhue18 min
Aug 13, 4:11 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Le Sueur, Rice, Scott, Washington64 min
Aug 13, 4:26 AM CDTSevere Thunderstorm WarningMPXAnoka, Carver, Dakota, Hennepin, McLeod, Ramsey and 4 more64 min
Aug 13, 5:25 AM CDTSpecial Weather StatementMPXPope50 min
Aug 13, 5:38 AM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift52 min
Aug 13, 6:10 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift50 min
Aug 13, 6:52 AM CDTSpecial Weather StatementMPXMeeker53 min
Aug 13, 1:05 PM CDTSpecial Weather StatementMPXIsanti40 min
Aug 13, 1:46 PM CDTSpecial Weather StatementMPXStearns29 min
Aug 13, 2:13 PM CDTTornado WarningMPXChisago17 min
Aug 13, 2:25 PM CDTSevere Thunderstorm WarningMPXBenton, Meeker, Morrison, Sherburne, Stearns, Todd and 1 more65 min
Aug 13, 2:37 PM CDTSpecial Weather StatementMPXCarver, McLeod, Nicollet, Sibley23 min
Aug 13, 2:53 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Sibley, Wright52 min
Aug 13, 3:01 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison, Sherburne, Stearns, Wright59 min
Aug 13, 3:19 PM CDTSevere Thunderstorm WarningMPXBenton, Chisago, Isanti, Kanabec, Mille Lacs, Morrison and 1 more56 min
Aug 13, 4:34 PM CDTSpecial Weather StatementMPXMcLeod, Sherburne, Wright41 min
Aug 13, 4:36 PM CDTSpecial Weather StatementMPXMcLeod, Sherburne, Wright39 min
Aug 13, 5:34 PM CDTTornado WarningMPXBlue Earth, Le Sueur, Waseca56 min
Aug 13, 5:36 PM CDTSevere Thunderstorm WarningMPXWashington54 min
Aug 13, 5:40 PM CDTAreal Flood WarningMPXGoodhue6 hr
Aug 13, 6:13 PM CDTFlash Flood WarningMPXDakota66 min
Aug 12, 10:06 PM CDTSevere Thunderstorm WarningMPXBarron, Polk54 min
Aug 12, 10:50 PM CDTSpecial Weather StatementMPXRusk55 min
Aug 12, 11:57 PM CDTSpecial Weather StatementMPXRusk63 min
Aug 13, 4:33 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin57 min
Aug 13, 4:54 AM CDTFlash Flood WarningMPXDunn, Eau Claire, Pepin3 hr
Aug 13, 5:54 AM CDTSevere Thunderstorm WarningMPXDunn, Eau Claire, Pepin66 min
Aug 13, 9:46 AM CDTRiver Flood WarningMPXBuffalo, Pepin4 days
Aug 13, 4:31 PM CDTSpecial Weather StatementMPXSaint Croix29 min
Aug 13, 4:50 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Polk, Saint Croix55 min
Aug 13, 6:52 PM CDTSpecial Weather StatementMPXBarron, Dunn, Pierce, Rusk, Saint Croix53 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.